# SDR AALA2019011549018

- Difficulty date: January 8, 2019
- Submitted: January 15, 2019
- Operation: Air carrier
- Aircraft: N959UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000166
- Aircraft time: 25,410 hours, 18,697 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17060287002
- Condition: Corroded
- Location: Frames
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE AFT WET AREA FLOOR SUPPORT BETWEEN FRAMES 90 AND 91,  RBL 254.  REPLACED THE FLOOR SUPPORT IAW SRM 51-10-03.
